# SDR MASA2011060702954

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 25,823 hours, 24,215 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Condition: Low Pressure
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO BOTTLE LOW CAUTION.  R2 CARGO BOTTLE AND PERFORMED LEAK CHECKS OF BLEED SYSTEM.
